This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
58 y/o male started to bleed from penis (not blood in urine) while having a bowel movement. Bled enough to soak through my underwear and pants. The next urination was while standing and a few blood clots came out and then everything was fine. This happened twice within one week and I went to see a Urologist (while I was actively bleeding). He did
Cat scans of the kidneys and a cystoscope and found no signs of cancer. He did say however that the entire length of my eurethra were 'scarred' which only happens with Gonorrhea.
I was exposed to Gonorrhea 35 years ago and had a shot but never developed symptoms. Could there be any other cause for the scarring?
I live in the tropics and have problems with fungal skin infections and sores at the corners of my mouth sometimes as well as rashes in moist areas. Could it be a fungal infection?
I have rhuematoid arthritis and have had several bladder infections over the years while taking long term prednisone.
Since it is bleeding from the penis and not blood in urine and urologist has conducted cystoscopy and it is showing scarring, so it is more likely due to gonorrhea and not fungal infection. Fungal infection doe s not cause bleeding from penis but causes itching and redness.
I suggest you to get the treatment started from your urologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.